# SDR HALA2009122100600

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 13,555 hours, 33,083 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"Z" ANGLE CRACKED AT NR 3 LWR COWL LATCH CUTOUT.  AFT CORNER BELOW GUSSET.  NR 1 ENG CHANGE.  REPAIRED DAMAGE AREA IAW HAL M105 NR 479141. PERMANENT REPAIR.
